I'm so sorry, I'm angry with myself and feel guilty I let down a lot of people but last night I relapse. I woke up in the middle of the night with intense muscle cramps, I barely can sleep with these cramps, my body doesn't rest and a terrible migraine. I took 2 pills of 2mg of Xanax.I really don't a future for me w/o this drug, I don't know how to beat it, the withdrawal effects are not tolerated by my body, I can't suffer that much for such a long time, I had these symptoms for almost 40 days now. Sorry, guys.
So wut ya gonna do now? I know ya say ya wd's are too intense, but wuts the alternative?
remember, you letcha self down more than ya do this forum. so quit beatin yaself up and let us know wutcha gonna do now?
You don't need to apologize to anyone for being in pain, or for having a physical addiction to a drug.Without professional help, it is alomost impossible to just quit and stay clean.When we live our lives dependent on a drug- our thinking changes, our brain becomes distorted be the need.Most people think they can do it alone, but unless our brain's heal and we re educate ourselves on how to live without self medicating- how can we recover??
I totally understand the guilt and shame you feel, but the important thing is that you are aware that you have a situation that needs to change, and you care.The next step is getting the medical care you need to beat this thing once and for all.You have to be willing to do whatever it takes, if you want to succeed.
Benzo withdrawal is a nasty animal. Have you tried a very slow taper? I suggest that you switch from Xanax to Valium (diazepam) (equate the doses, post here or mail me if you are uncertain about benzo conversion) and then, very slowly, reduce your intake of valium. I suggest a reduction in dose of about 5-10% per week, no more. Diazepam makes withdrawal management easier because of the very long half life of diazepam (between 100-250 hours) and so it allows for you to keep plasma levels steady.
Good luck mate! Benzo wd can be rough. All the best.
Did you take any Tramadol or Hydrocodones? just curious. If it was just the Xanex, don't be that hard on yourself. Especially if you have been staying away from the Vics and Trams. We all know what you been going through Bob, and if a couple Xanex are going to help you a lot, I don't see the harm. You are a good guy, trying to do right for yourself. But, don't beat yourself up That Much. Just keep doing what you are doing. Slow Tapers. You will get to where you want to be, Hang in there Bob. Slow Tapers.
Hey, don't feel bad, I cheated for the first time since I joined this Forum and started quitting Tramadol. I have now cheated One (1) time. Wed, I took 11, instead of the 8 I was suppose to take. So there it is, I've now cheated once. That's kinda why I was avoiding the board for about 48 hours there. It did me no good. It did not make me feel any better, but rather worse. It made me feel Off and kinda Sick. I got No enjoyment from those Extra 3 pills I took. (I just fell asleep when I got home from work) We all human Bob! We make mistakes, fall down, get back up, dust ourselves off and then Keep On Going! You still the man Bob! I feel a little better though, knowing that your muscle problems are more related to the Xanex, rather than the Tramadol, since I'm in the process of quitting Tramadol. I don't want to have your muscle problems, sounds like hell. Hang in there bro.
Thanks for your support and kind words. PanSinoesis, no, it has been 24 days since I took any tramadol or vicodin. It is just that benzo wd is a killer, according to what I read benzos are hards to wd and xanax is the worst one. Lets see what happens.
Good deal. Hey at least you not taking any Trams or Vics. Just keep tapering that other stuff, you will get where you want to be. I never took Xanex, except 1 pill once, I did not like it. But the withdrawals sound pretty bad from what I understand. And the Benzo, ouch. Slow tapering, I have found to be key. For me anyways. Keep fighting though!
Hey Bob, again, sorry to hear about your troubles. Here is the benzo conversion info in case you wanted it:
0.5mg of alprazolam == 10mg diazepam
So if you are taking 2 bars per dose, that would be 8 diaz 10s (sheesh, I think I would sleep for 36 hours if I ate 8 valium 10s). Another common long half life benzo is clonazepam (Rivotril in Canada, Klonopin in the US) which could work as well and it is already the equivalent of alprazolam on a mg per mg basis.
Yeah, Xanax wd is really rough because of the short half life of alpraz (6 hours). It leaves your system very quickly and wd is much more pronounced as opposed to diaz which stays around for weeks after a single dose (which is why it is commonly used for benzo wd management). Here is some more info for ya, please note the section on wd management:
Yes, Pan I received the amino acids, I have been taking them for 3 days w/o results, except the first night, the magnesium and calcium made me sleepy.Ray thanks for the info, I'll discuss with the doctor, which by the way is reluctant to treat xanax withdrawal w/ another benzo, he said tha the xanax can be eliminated if reducing it slowly. OMG!! and I was slowing it by 0.25mg every 4 weeks!!! there is no more slow than that, but I was still suffering miserably.
I have said it before and I will say it again, most MDs are morons. This guy clearly is. His advice to you flies in the face of every single thing I have ever read about benzo wd management. Everything. Print that out and bring it to him. The idiot. Docs like this **** me off because it is patients like you who suffer. Managing wd with a short acting benzo like aplraz is totally insane. I would go and see another doc. All the best Bob!
Bob, I am sorry that this xanax w/d has such a hold. I have had the hellish experience of w/d from them but was quickley back on them..then I tapered very very slowly. It sure sounds like you were doing the taper slow..Don't beat your self up though and if your going to take xanax please don't take soo much ,just keep it minimal..I don't know how much you were used to taking but I got up to 7 mg a day before I started to taper down..which is an insane amount. Although I have heard of people taking more..
I have to agree with Ray, I would find another doctor...You have been suffereing from this for way to long, and I know you have been trying really hard..
I went through benzo w/d's (klonopin) and It is something I don't ever want to go through again...I pray that you will get through this!!!
sorry you're having a hard time with the xanax. I'm having a hard time tapering even at low amounts. My doctor wanted me at 1mg by saturday (yesterday) and I'm still stuck at 1.5. need to go down to 1.25 at least by saturday! I know its not any fun. :( I wish you the best, and hope you feel better today.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.